Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Rigidity of invariant complex structures

Author: Isabel Dotti Miatello
Journal: Trans. Amer. Math. Soc. 338 (1993), 159-172
MSC: Primary 32M10; Secondary 32C17, 53C55
MathSciNet review: 1100696
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A Kähler solvmanifold is a connected Kähler manifold $ (M,j,\left\langle , \right\rangle )$ admitting a transitive solvable group of automorphisms. In this paper we study the isomorphism classes of Kähler structures $ (j,\left\langle , \right\rangle )$ turning $ M$ into a Kähler solvmanifold. In the case when $ (M,j,\left\langle , \right\rangle )$ is irreducible and simply connected we show that any Kähler structure on $ M$, having the same group of automorphisms, is isomorphic to $ (j,\left\langle , \right\rangle )$.

References [Enhancements On Off] (What's this?)

  • [1] D. V. Alekseevskii, Homogeneous riemannian spaces of negative curvature, Math. USSR-Sb. 25 (1975), 87-109. MR 0362145 (50:14587)
  • [2] J. E. D'Atri, The curvature of homogeneous Siegel domains, J. Differential Geom. 15 (1980), 61-70. MR 602439 (82h:32030)
  • [3] -, Holomorphic sectional curvatures of bounded homogeneous domains and related questions, Trans. Amer. Math. Soc. 256 (1979), 405-413. MR 546926 (81b:32019)
  • [4] J. Dorfmeister, Homogeneous Kähler manifolds admitting a transitive solvable group of automorphisms, Ann. Sci. Ecole Norm. Sup. 18 (1985), 143-188. MR 803198 (87j:32094)
  • [5] I. Dotti Miatello, Complex structures on normal $ j$-algebras, J. Pure Appl. Algebra 73 (1991), 247-256. MR 1124787 (93a:32052)
  • [9] S. G. Gindikin, I. I. Pyatetskii-Shapiro, and E. B. Vinberg, Homogeneous Kähler manifolds, Geometry of Homogeneous Bounded Domains, C.I.M.E., 1967, pp. 1-88.
  • [7] C. S. Gordon and E. N. Wilson, Isometry groups of riemannian solvmanifolds, Trans. Amer. Math. Soc. 307 (1988), 245-269. MR 936815 (89g:53073)
  • [8] I. I. Pyatetskii-Shapiro, Automorphic functions and the geometry of classical domains, Gordon and Breach, New York, 1969. MR 0252690 (40:5908)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32M10, 32C17, 53C55

Retrieve articles in all journals with MSC: 32M10, 32C17, 53C55

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society